dilating pupils - anyone else get sick?

Discussion in 'Fibromyalgia Main Forum' started by Applyn59, Jul 13, 2003.

  1. Applyn59

    Applyn59 New Member

    Hi,

    I am having weird eye problems and may have to
    go to the eye dr. I am hoping to avoid doing this but may just have to. Would like to wait until after I
    see the Lyme Dr.

    Here's my question:

    Does anyone else get very sick with the drops they
    use to dialate your pupils?

    I had this done about 8 years ago and it made
    me very sick. I had a headache and couldn't
    see straight for the entire day. I mentioned
    this to an eye place once and they acted like
    I was crazy.

    Please let me know if anyone else has the same
    reaction???

    I have an increase in floaters, flashes of
    tiny specs of flashy stuff, and a blurry blob.
    Blob seems a bit better.

    Thanks,
    Lynn
  2. Susan07

    Susan07 New Member

    I don't get sick per se; do get headachy and vision doesn't clear for several hours, use to not take so long. Hope you find someone who'll listen and work with you. Take care.
  3. Applyn59

    Applyn59 New Member